Potential of getting side effects after getting 11 units of Botox for an eye brow lift.

I had approximately 11units of Botox administered for an eye brow lift 2 days ago. I realize I'm not in the window for seeing side effects at this time. Im wondering with having this amount of units is it less likely to get the eye brow droop. I'm feeling extremely nervous about getting this side effect. When will I notice if I am going to get any side effects?

Doctor Answers 11

Botox Brow Lift

An eyebrow droop can only occur with forehead injections. This happens when frontalis muscle is weakened. Brow lifts are injected into the orbicularis oculi muscle. I hope this information was helpful.

Summit Emergency Medicine Physician
5.0 out of 5 stars 20 reviews

Botox and Brow Lift

It is possible to have a brow lift with Botox if it is placed carefully in the forehead and glabella area. Ptosis is evident in 7 days typically after the injection. Best, Dr. Green

When will complication from BOTOX show

Thank you for your question. Problems usually start at about 5 days and peek at 7-10 days. If you had an experienced physician inject you, everything should turn out fine. Good luck. 

Botox and brow lift

If you were to get brow ptosis, you would see it once the Botox takes effect, anymore from 7-14 days out but sometimes sooner. 

Brow ptosis with Botox injection is most commonly seen when the frontalis (forehead) muscle is over injected or injected too close to the orbital rim. 

Brow lift

It all depends on the pattern of injection.  There are several ways to achieve a brow lift with Botox.  An experienced injector would be able to assess your facial anatomy and give you Botox in a pattern that will nicely lift your brow.  In about a week you should know for sure how the Botox has taken effect.  Follow up with your injector for any concerns as there are tricks to help relieve lots of side effects of Botox. Best of luck!

Shahin Fazilat, MD, FACS
Mountain View Plastic Surgeon
4.7 out of 5 stars 9 reviews

Brow Droop After Botox

It depends on whether you were injected in the proper areas or not. If the injection was given too high and into your forehead instead of the brow depressors then you may experience a brow drop. Remember, this is different than an eyelid droop which may occur if the injection is given too low. If any of these were to occur you would probably see the effects in the next 3-5 days. Hope this helps answer your question.

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 9 reviews

Botox Brow Droop

If you were to experience a droop it will happen in the next few days or so. However, keep in mind that this doesn't always happen and treatments like thermage/venus legacy and fillers can help if you experience some drooping. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Botox & Eye Brow Lift

Dear abateson:

Drooping of eye brow is due to Botox injected at he inappropriate site rather than due to dosage units.  Side effects would normally become apparent in the first week after Botox.  Hope this information is helpful in reassuring you.  Best wishes.

Eyebrow drop after Botox?

This should not occur if given for eyebrow lift. The drop can only occur with forehead injections. This is because the frontalis muscle is the lifter of the brow and by weakening it, the brow can drop. Brow lifts are placed in the orbicularis oculi muscle.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Botox side effects

Botox administered two days ago will be at its maximal effect in about five more days. If you were to get this side effect, you would notice it any time now.

Daniel Lensink, MD
Redding Oculoplastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.